# SDR DALA2024061306053

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-211
- Aircraft serial: 7479
- Aircraft time: 21,888 hours, 9,878 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ATB/IFSD- RETURNED TO TUS DUE TO FLIGHT CREW SHUTDOWN #2 ENGINE DUE TO EGT EXCEEDANCE. CORRECTIVE ACTION: FOUND EGT REACHED 976 DEGREES, REQUIRES ENGINE CHANGE DUE TO AREA C EGT EXCEEDANCE. PERFORMED BORESCOPE WITH NO FINDINGS, AMM ALLOWS 1 CYCLE NON-REVENUE FLIGHT FOR ENGINE CHANGE. LATER, REPLACED NBR 2 ENGINE.
